Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling tightness in throat, discomfort while moving the head. Taking diet supplement. Is that the reason?

I am suffering from a tight throat feeling and I am also in great discomfort when I attempt to move my head forward/backwards or side to side a good distance. I also have a mild tightness in my head as well. The only changes in my life has been beginning a diet including hydroxycut. I started taking the supplement about 2 weeks ago and these symptoms started yesterday and have only got worse sense I went to sleep.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes the diet suppliments are proteins and excess protein in our diets can cause many diseases like weak bones and othr metabolic disoders so i advise to withdraw and take diet instead of food suppliments
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor